# SDR AWXA200301590

- Difficulty date: December 8, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171491
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A.6250 INCH CRACK WAS FOUND ON FRAME AT BS 294.5, STR 7 RT.  MAINTENANCE REMOVED DAMAGED AREA OF FRAME AT BS 294.5, STR 7 R/H; FABRICATED 2 EACH REPAIR CHANNELS AND A FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07, FIG. 201, PG. 202-203.
